# SDR ALGA0104201741171

- Difficulty date: December 28, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N932BG
- Make and model: Skrsky S92A
- Aircraft serial: 920021
- Aircraft time: 5,029 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 9215009000042
- Part serial: A04400165
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,029 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NINE INCH LONG CRACK ON MAIN ROTOR BLADE BETWEEN STATIONS 166 - 173.
